# SDR USAA2012102600001

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,864 hours, 39,807 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R1 DOOR SLIDE BRACKET IS LOOSE.  MAINTENANCE ADJUSTED R1 DOOR SLIDE BRACKET.  OPS CHECK GOOD AT THIS TIME PER AMM 05-30.
